Arif Salimov

PRESENT POSITION:

Professor, Head of department  “Algebra and Geometry”, Baku State  University, AZERBAIJAN

E-MAIL: asalimov@hotmail.com

WEB: https://en.wikipedia.org/wiki/Arif_Salimov

http://mechmath.bsu.edu.az/en/content/arif_salimov

DATE OF BIRTH:

June 7, 1956

 

 

EDUCATION:

  • Doctor of Science (D. Sc., Habilitate), Differential Geometry, Kazan State University, RUSSIA (1998), D. Sc. Thesis: Polyaffinor strutures on differentiable manifold and its tensor bundle
  • PhD, Differential Geometry, Kazan State University, USSR (1984), Advisor: Prof.Vladimir Vishnevskii, PhD Thesis: Polyaffinor strutures on differentiable manifold and its tangent bundle
  • BSc, Baku State University, Faculty of Mechanics and Mathematics, USSR (1973-1978)

PROFESSIONAL INTERESTS:

  • theory of lifts in tensor bundles
  • geometrical applications of tensor operators
  • special Riemannian manifolds, indefinite metrics
  • general geometric structures on manifolds (almost complex, almost product, hypercomplex, Norden structures etc.)

PROFESSIONAL EXPERIENCE:

  • Professor, Head of department "Algebra and Geometry", Baku State University, Azerbaijan, 2017-
  • Professor, Ataturk University, Turkey, 1997-2017
  • Associate Professor, Ataturk University, Turkey, 1995-1997
  • Associate Professor, Baku State University, USSR, Azerbaijan, 1988-1995
  • Assistant Dr, Baku State University, USSR, Azerbaijan, 1984-1988
  • Assistant, PhD Student, Kazan State University, USSR, 1980-1984
  • Engineer-Mathematician, Institute of Cybernetics, Azerbaijan Academy of Sciences, 1978-1980

AWARDS:

  • Project Performance Award (PPÖ),  TUBITAK (The Scientific and Technological Research Council of Turkey), 2015
  • Award of Ataturk University-2013, For best book (monography) “Tensor operators and their applications, Nova Science Publishers, New York, 2013”

GRANTS:

  • Grant MFAG-116F230 of TUBITAK (The Scientific and Technological Research Council of Turkey ), 2016
  • Grant MFAG-112T111 of TUBITAK (The Scientific and Technological Research Council of Turkey ), 2012
  • Grant TBAG-108T590 of TUBITAK (The Scientific and Technological Research Council of Turkey ), 2008
  • Grant TBAG-105T551 of TUBITAK (The Scientific and Technological Research Council of Turkey ), 2006

DISSERTATIONS DIRECTED:

  1. Habil Fattaev, Ph.D., Geometry of pure affinor subbundle, 1994 (Russia)
  2. Melek Aras, Ph.D., On Riemannian manifods with metrics sg=cg+va, 2005 (Turkey)
  3. Matlab Mamedov, Ph.D., Theory of lifts in the bundle of covariant tensors, 2006 (Azerbaijan)
  4. Aydin Gezer, Ph.D., Problems of theory of lifts in the tensor bundle, 2008 (Turkey)
  5. Murat Iscan, Ph.D., Geometry of B-manifolds, 2008 (Turkey)
  6. Kursat Akbulut, Ph.D., Infinitesimal transformations in the tangent bundle, 2009 (Turkey)
  7. Seher Aslanci, Ph.D., On geometrical applications of covariant tensors, 2011 (Turkey)
  8. Hasim Cayir, Ph.D., Almost para-contact structures, 2013 (Turkey)
  9. Filiz Ocak, Ph.D., On some natural metrics in cotangent bundle, 2014 (Turkey)
  10. Manouchehr Asl Behboudi, Ph.D., Differential geometrical properties of hypercomplex manifolds, 2015 (Turkey)
  11. Furkan Yildirim, Ph.D., Semi-cotangent bundles, 2015 (Turkey)
  12. Rabia Cakan, Ph.D., Differential geometrical structures and their transfers by musical isomorphisms, 2015 (Turkey)
  13. Sibel Turanli, Ph.D., Anti-Kahler-Codazzi manifolds, 2015 (Turkey)
  14. Hilmi Sarsılmaz, Ph.D., Almost para-complex pure 4-Walker manifolds, 2017 (Turkey)
  15. Sevil Kazimova, Ph.D., On special Riemannian metrics in bundles, Continued (Azerbaijan)

 

REVIEWING AND REFEREEING ACTIVITIES:

  • Editorial Advisory Board: International Electronic Journal of Geometry (Indexed by ESCI, Web of Science)
  • Editorial Board: Azerbaijan Journal of Mathematics (2015-2017) (Indexed by ESCI, Web of Science)
  • Editorial Board: TWMS Journal of Pure and Appl. Math. (Indexed by ESCI, Web of Science)
  • Editorial Board: Proceedings Inst. Math. Mech. (Indexed by ESCI, Web of Science)
  • Editorial Board: Transactions Inst. Math. Mech. Natl. Acad. Sci. Azerb. (Scopus)
  • Reviewer: Mathematical Reviews (AMS)
  • Referee: Journal of Geometry and Physics; Journal of Geometry; J. Math. Phys. Anal. Geom.; Int. J. Geom. Methods Mod. Phys.; Acta Math. Hungar.; Turkish J. Math.

SELECTED PUBLICATIONS:

Books:

Salimov A., Tensor operators and their applications, Nova Science Publishers, New York, xii+186 pp., 2013 (Scopus).

Papers:

  1. Salimov, A. A. Almost analyticity of a Riemannian metric and integrability of a structure. (Russian) Trudy Geom. Sem. Kazan. Univ. No. 15 (1983), 72–78.
  2. Salimov, A. A. Φ-operator and almost analyticity. (Russian) Differential geometry, No. 7, 73–80, 107, Saratov. Gos. Univ., Saratov, 1983.
  3. Salimov, A. A. Holomorphic-projective transformations of a connection on manifolds with structures defined by algebras. (Russian) Trudy Geom. Sem. Kazan. Univ. No. 16 (1984), 91–103.
  4. Salimov, A. A. A remark on almost-integrability of a structure. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat.1985, no. 12, 71–72, 78 (SCI-Expanded).
  5. Salimov, A. A. A-holomorphic vector fields. (Russian) Problems in geometry and algebraic topology (Russian), 95–101, Azerbaĭdzhan. Gos. Univ., Baku, 1985.
  6. Salimov, A. A. Polyaffine structures on invariant submanifolds. (Russian) Studies in geometry (Russian),106–115, Azerbaĭdzhan. Gos. Univ., Baku, 1987.
  7. Salimov, A. A. Almost integrability of a poly-affine structure. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat.1988, no. 6, 78--80; translation in Soviet Math. (Iz. VUZ) 32 (1988), no. 6, 110–113 (SCI-Expanded).
  8. Salimov, A. A. The generalized Tachibana operator and its properties. (Russian) Akad. Nauk Azerbaĭdzhan. SSR Dokl. 45 (1989), no. 5, 8–11.
  9. Salimov, A. A. Quasiholomorphic mapping and a tensor bundle. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1989, no. 12, 73--76; translation in Soviet Math. (Iz. VUZ) 33 (1989), no. 12, 89–92 (SCI-Expanded).
  10. Salimov, A. A. Quasi-ϕ-holomorphic section of a hybrid subbundle. (Russian) Trudy Geom. Sem. Kazan. Univ. No. 21 (1991), 85–93.
  11. Salimov, A. A. Almost ψ-holomorphic tensors and their properties. (Russian) Dokl. Akad. Nauk 324(1992), no. 3, 533-536; translation in Russian Acad. Sci. Dokl. Math. 45 (1992), no. 3, 602–605 (1993) (SCI).
  12. Salimov, A. A. A new method in the theory of liftings of tensor fields in a tensor bundle. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1994, no. 3, 69-75; translation in Russian Math. (Iz. VUZ) 38 (1994), no. 3, 67–73.
  13. Salimov, A. A. Generalized Yano-Ako operator and the complete lift of tensor fields. Tensor (N.S.) 55(1994), no. 2, 142–146.
  14. Salimov, A. A. Complete lifts of tensor fields into a pure tensor subbundle. (Russian) Trudy Geom. Sem. Kazan. Univ. No. 22 (1994), 69–78.
  15. Salimov, A. A. Lifts of poly-affinor structures on pure sections of a tensor bundle. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1996, no. 10, 55-62; translation in Russian Math. (Iz. VUZ) 40 (1996), no. 10, 52–59 (1997).
  16. Mağden, A.; Salimov, A. A. On the generalized Φ-operator. (Turkish) Hacet. Bull. Nat. Sci. Eng. Ser. B 25(1996), 99–108.
  17. Mağden, Abdullah; Kamali, Muhammet; Salimov, Arif A. The Tachibana operator and transfer of lifts.Turkish J. Math. 22 (1998), no. 1, 109–117 (Scopus).
  18. Salimov, A. A.; Maǧden, A. Complete lifts of tensor fields on a pure cross-section in the tensor bundle T1q(Mn). Note Mat. 18 (1998), no. 1, 27–37 (1999) (Scopus).
  19. Kopuzlu, Abdullah; Salimov, A. A. Geodesics in a tensor bundle. Turkish J. Math. 23 (1999), no. 2, 281–286 (Scopus).
  20. Mağden, A.; Kadıoğlu, E.; Salimov, A. A. Applications of the Tachibana operator on problems of lifts.Turkish J. Math. 24 (2000), no. 2, 173–183 (Scopus).
  21. Salimov, A. A.; Kadıoğlu, Ekrem Lifts of derivations to the semitangent bundle. Turkish J. Math. 24(2000), no. 3, 259–266 (Scopus).
  22. Salimov, A. A.; Mağden, A. Horizontal lifts of tensor fields of type (1,1). Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 20 (2000), no. 4, Math. Mech., 182–191, 267.
  23. Magden, A.; Salimov, A. A. Horizontal lifts of tensor fields to sections of the tangent bundle. (Russian)Izv. Vyssh. Uchebn. Zaved. Mat. 2001, no. 3, 77--80; translation in Russian Math. (Iz. VUZ) 45 (2001), no. 3, 73–76.
  24. Akbulut, S.; Özdemir, M.; Salimov, A. A. Diagonal lift in the cotangent bundle and its applications. Turkish J. Math. 25 (2001), no. 4, 491–502 (Scopus).
  25. Cengız, Nejmi; Salımov, A. A. Complete lifts of derivations of special types to the tensor bundle. Math. Balkanica (N.S.) 15 (2001), no. 3-4, 265–274.
  26. Cengiz, Nejmi; Salimov, A. A. Complete lifts of derivations to tensor bundles. Bol. Soc. Mat. Mexicana (3)8 (2002), no. 1, 75–82 (SCI-Expanded).
  27. Cengiz, N.; Salimov, A. A. Geodesics in the tensor bundle of diagonal lifts. Hacet. J. Math. Stat. 31(2002), 1–11 (Scopus).
  28. Cengiz, N.; Salimov, A. A. Diagonal lift in the tensor bundle and its applications. Appl. Math. Comput. 142(2003), no. 2-3, 309–319 (SCI-Expanded).
  29. Salimov, A. A.; Chengiz, N. Lift of Riemannian metrics to tensor bundles. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 2003, no. 11, 51-59; translation in Russian Math. (Iz. VUZ) 47 (2003), no. 11, 47–55 (2004).
  30. Mağden, A.; Salimov, A. A. Geodesics for complete lifts of affine connections in tensor bundles. Appl. Math. Comput. 151 (2004), no. 3, 863–868 (SCI-Expanded).
  31. Kamali, Muhammad; Salimov, Arif A. Horizontal lifts of affinor fields to the tensor bundle. Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 24 (2004), no. 1, Math. Mech., 149–154.
  32. Mağden, A.; Cengiz, N.; Salimov, A. A. Horizontal lift of affinor structures and its applications. Appl. Math. Comput. 156 (2004), no. 2, 455–461 (SCI-Expanded).
  33. Salimov, Arif A.; Mammadov, Matlab A. Affinor structures on a manifold with pure Riemann metric. Trans. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 24 (2004), no. 4, Math. Mech., 149–154.
  34. Iscan, M.; Salimov, A. On a connection between the theory of Tachibana operators and the theory of B-manifolds. Hacet. J. Math. Stat. 34 (2005), 47–53 (Scopus).
  35. The outline of scientific and pedagogical activity of V.V. Vishnevskij (devoted to 75-th birthday), Uchenye Zapiski Kazanskogo Gosudarstvennogo Universiteta. Seriya Fiziki-Matematicheskie Nauki) 147 (2005), кн.1, 26-36.
  36. Cengiz, N.; Tarakcı, Ö.; Salimov, A. A. A note on Kaehlerian manifolds. Turkish J. Math. 30 (2006), no. 4,439–445 (Scopus).
  37. Magden, A.; Salimov, A. A. On applications of the Yano-Ako operator. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 45 (2006), 135–141.
  38. Salimov, A. A.; Iscan, M.; Etayo, F. Paraholomorphic B-manifold and its properties. Topology Appl. 154(2007), no. 4, 925–933 (SCI-Expanded).
  39. Gezer, A.; Salimov, A. A. The lifts of a derivation determined by DKXY and their applications. Math. Balkanica (N.S.) 21 (2007), no. 1-2, 71–78.
  40. Gezer, Aydin; Salimov, Arif. Diagonal lifts of tensor fields of type (1,1) on cross-sections in tensor bundles and its applications. J. Korean Math. Soc. 45 (2008), no. 2, 367–376 (SCI-Expanded).
  41. Gezer, Aydin; Salimov, Arif A. Almost complex structures on the tensor bundles. Arab. J. Sci. Eng. Sect. A Sci. 33 (2008), no. 2, 283–296 (SCI-Expanded).
  42. Salimov, Arif; Iscan, Murat; Akbulut, Kursat Some remarks concerning hyperholomorphic B-manifolds. Chin. Ann. Math. Ser. B 29 (2008), no. 6, 631–640 (SCI-Expanded).
  43. Iscan, M.; Salimov, A. A. On Kähler-Norden manifolds. Proc. Indian Acad. Sci. Math. Sci. 119 (2009), no. 1, 71–80 (SCI-Expanded).
  44. Salimov, A. A.; Akbulut, K.; Aslanci, S. A note on integrability of almost product Riemannian structures. Arab. J. Sci. Eng. Sect. A Sci. 34 (2009), no. 1, 153–157 (SCI-Expanded).
  45. Magden, Abdullah; Salimov, Arif A. Complete lifts of tensor fields on a pure cross-section in the tensor bundle. J. Geom. 93 (2009), no. 1-2, 128–138 (Scopus).
  46. Salimov, A. A.; Kazimova, S. Geodesics of the Cheeger-Gromoll metric. Turkish J. Math. 33 (2009), no. 1,99–105 (SCI-Expanded).
  47. Salimov, Arif A.; Gezer, Aydin; Akbulut, Kursat Geodesics of Sasakian metrics on tensor bundles. Mediterr. J. Math. 6 (2009), no. 2, 135–147 (SCI-Expanded).
  48. Salimov, A. A.; Akbulut, K. A note on a paraholomorphic Cheeger-Gromoll metric. Proc. Indian Acad. Sci. Math. Sci. 119 (2009), no. 2, 187–195 (SCI-Expanded).
  49. Tarakci, O.; Gezer, A.; Salimov, A. A. On solutions of IHPT equations on tangent bundles with the metric II+III. Math. Comput. Modelling 50 (2009), no. 7-8, 953–958 (SCI-Expanded).
  50. Salimov, A. A. Non-existence of para-Kahler-Norden warped metrics. Int. J. Geom. Methods Mod. Phys. 6(2009), no. 7, 1097–1102 (SCI-Expanded).
  51. Gezer, A.; Akbulut, K.; Salimov, A. A. Infinitesimal holomorphically projective transformations on tangent bundles with respect to the synectic metric tensor. JP J. Geom. Topol. 9 (2009), no. 3, 225–237.
  52. Salimov A.A., Iscan M. On the geomtry of B-manifolds. Kazan. Gos. Univ. Učen. Zap. 151(2009), kn.4, 231-239. (Short Report in Proceedings of the N. I. Lobachevskii Mathematical Center. Kazanskoe Matematicheskoe Obshchestvo, Kazan. 39(2009), 96-102)
  53. Gezer, A.; Tarakci, O.; Salimov, A. A. On the geometry of tangent bundles with the metric II+III. Ann. Polon. Math. 97 (2010), no. 1, 73–85 (SCI-Expanded).
  54. Salimov, Arif; Iscan, Murat Some properties of Norden-Walker metrics. Kodai Math. J. 33 (2010), no. 2,283–293 (SCI-Expanded).
  55. Salimov, Arif A.; Agca, Filiz On para-Nordenian structures. Ann. Polon. Math. 99 (2010), no. 2, 193–200 (SCI-Expanded).
  56. Salimov, A. A.; Iscan, M.; Akbulut, K. Notes on para-Norden-Walker 4-manifolds. Int. J. Geom. Methods Mod. Phys. 7 (2010), no. 8, 1331–1347 (SCI-Expanded).
  57. Salimov, Arif. On operators associated with tensor fields. J. Geom. 99 (2010), no. 1-2, 107–145 (Scopus).
  58. Salimov, Arif. Erratum to: On operators associated with tensor fields. J. Geom. 99 (2010),no. 1-2, 179–181 (Scopus).
  59. Aslanci, S.; Kazimova, S.; Salimov, A. A. Some remarks concerning Riemannian extensions. Ukrainian Math. J. 62 (2010), no. 5, 661–675 (SCI-Expanded).
  60. Salimov, Arif A.; Iscan, Murat On Norden-Walker 4-manifolds. Note Mat. 30 (2010), no. 1, 111–128 (Scopus).
  61. Salimov, Arif A.; Agca, Filiz Some properties of Sasakian metrics in cotangent bundles. Mediterr. J. Math.8 (2011), no. 2, 243–255 (SCI-Expanded).
  62. Salimov, Arif; Gezer, Aydin On the geometry of the (1,1)-tensor bundle with Sasaki type metric. Chin. Ann. Math. Ser. B 32 (2011), no. 3, 369–386 (SCI-Expanded).
  63. Salimov, A. A. A note on the Goldberg conjecture of Walker manifolds. Int. J. Geom. Methods Mod. Phys.8 (2011), no. 5, 925–928 (SCI-Expanded).
  64. Salimov, Arif; Gezer, Aydin; Aslancı, Seher On almost complex structures in the cotangent bundle. Turkish J. Math. 35 (2011), no. 3, 487–492 (SCI-Expanded).
  65. Salimov A.A., Iscan M., Turanli S. Differential geometry of Walker manifolds. “Relativity, Gravity and Geometry, Petrov 2010 Anniversary Symposium On General Relativity and Gravitation”, Selected for the special memorial issue of the Journal “Uchenye Zapiski Kazanskogo Universiteta” (Proceedings of Kazan University, Physics and Mathematics Series), 153 (2011), no. 3, 264-271.
  66. Gezer, A.; Salimov, A. A. Lifts of (1,1)-tensor fields on pure cross-sections of (p,q)-tensor bundles. TWMS J. Pure Appl. Math. 2 (2011), no. 2, 194–202.
  67. Salimov, Arif; Gezer, Aydin; Iscan, Murat On para-Kähler-Norden structures on the tangent bundles. Ann. Polon. Math. 103 (2012), no. 3, 247–261 (SCI-Expanded).
  68. Salimov, Arif; Aslanci, Seher Applications of Φ-operators to hypercomplex geometry. Adv. Appl. Clifford Algebr. 22 (2012), no. 1, 185–201 (SCI-Expanded).
  69. Iscan, M.; Gezer, A.; Salimov, A. Some properties concerning curvature tensors of eight-dimensional Walker manifolds. Zh. Mat. Fiz. Anal. Geom. 8 (2012), no. 1, 21–37 (SCI-Expanded).
  70. Gezer, Aydın; Cengiz, Nejmi; Salimov, Arif On integrability of golden Riemannian structures. Turkish J. Math. 37 (2013), no. 4, 693–703 (SCI-Expanded).
  71. Salimov, A. A.; Cakan, Rabia On bicomplex-holomorphic manifolds. Int. J. Geom. Methods Mod. Phys. 10(2013), no. 7, 1320010, 8 pp. (SCI-Expanded).
  72. Salimov, Arif; Turanli, Sibel Curvature properties of anti-Kähler–Codazzi manifolds. C. R. Math. Acad. Sci. Paris 351 (2013), no. 5-6, 225–227 (SCI).
  73. Salimov, Arif; Cayir, Hasim Some notes on almost paracontact structures. C. R. Acad. Bulgare Sci. 66(2013), no. 3, 331–338 (SCI-Expanded).
  74. Salimov, Arif; Akbulut, Kursat; Turanli, Sibel On an isotropic property of anti-Kähler-Codazzi manifolds. C. R. Math. Acad. Sci. Paris 351 (2013), no. 21-22, 837–839 (SCI).
  75. Salimov, A. A.; Cengiz, N.; Behboudi Asl, M. On holomorphic hypercomplex connections. Adv. Appl. Clifford Algebr. 23 (2013), no. 1, 179–207 (SCI-Expanded).
  76. Ağca, Filiz; Salimov, A. A. Some notes concerning Cheeger-Gromoll metrics. Hacet. J. Math. Stat. 42(2013), no. 5, 533–549 (SCI-Expanded).
  77. Yildirim, Furkan; Salimov, Arif Semi-cotangent bundle and problems of lifts. Turkish J. Math. 38 (2014),no. 2, 325–339 (SCI-Expanded).
  78. Behboudi Asl, Manouchehr; Salimov, Arif On anti-Hermitian metric connections preserving a bicomplex structure. Adv. Appl. Clifford Algebr. 24 (2014), no. 1, 11–21 (SCI-Expanded).
  79. Salimov, Arif; Gezer, Aydın Norden structures of Hessian type. Turkish J. Math. 38 (2014), no. 3, 462–469 (SCI-Expanded).
  80. Salimov, Arif On anti-Hermitian metric connections. C. R. Math. Acad. Sci. Paris 352 (2014), no. 9, 731–735 (SCI).
  81. Ocak, F.; Salimov, A. A. Geometry of the cotangent bundle with Sasakian metrics and its applications. Proc. Indian Acad. Sci. Math. Sci. 124 (2014), no. 3, 427–436 (SCI-Expanded).
  82. Salimov, Arif; Cakan, Rabia On deformed Riemannian extensions associated with twin Norden metrics.Chin. Ann. Math. Ser. B 36 (2015), no. 3, 345–354 (SCI-Expanded).
  83. Cakan R., Akbulut K., Salimov A.A. Musical isomorphisms and problems of lifts. Chin. Ann. Math. Ser. B37 (2016), no. 3, 323-330 (SCI-Expanded).
  84. Salimov, A., Cakan, R. PROBLEMS OF g-LIFTS.  PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS   V: 43    N:1   P.: 161-170 / 2017 (ESCI, Azerbaijan)
  85. Salimov, A., Fattaev, H. Coframe bundle and problems of lifts on its cross-sections.  TURKISH JOURNAL OF MATHEMATICS   V: 42    N:4   P. 2035-2044   / 2018 (SCI-Expanded, Turkey).
  86. Salimov, A., Fattayev, H. ON A NEW CLASS OF LIFTS IN THE COFRAME BUNDLE. COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES   V: 71    N:6   P.: 743-750  / 2018 (SCI-Expanded, Bulgaria).
  87. Salimov, A. On structure-preserving connections.  PERIODICA MATHEMATICA HUNGARICA   V: 77    N:1   P.: 69-76    SEP 2018 (SCI-Expanded, Hungary).
  88. Salimov A., Asl M.B., Kazimova S. Problems of lifts in symplectic geometry. Chin. Ann. Math. Ser. B., to appear (2019) (SCI-Expanded, China).

 

CITATIONS

  • Web of Science (total: 295; h-index: 9)
  • Scopus (total: 324; h-index: 10)
(Updated  30.11.2018)
Bookmark and Share